# SDR SIMA2018072318002

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 40,880 hours, 37,124 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESENT TO LANDING PASSING THROUGH FL 240, AURAL ALERT CABIN AND CABIN ALT REACHED 11,000 FT. TS PRESN AUTO FAIL MSG PER FIM 21-31-00-810-801-Z. R&R DIGITAL CONTROLLER IAW AMM 21-31-01-000-801-A/21-31-01-400-801-A FNC TASK 21-31-00-700-802-A GOOD.
